# SDR DALA2017042203370

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bs 1610-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE AT L-4 DOOR BS 161 TO 1681 LBL 54, SUPPORT BEAM CORRODED. REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15, DETAIL VI, REMOVED, LOCATED, DRILLED, AND INSTALLED THE NEW SUPPORT IAW SRM 51-10-02, 51-40-05, AND  DWG 146N8722, REV N.
